Show simple item record

dc.contributor.authorHernando Martín, María del Carmen
dc.contributor.authorMora Giné, Mercè
dc.contributor.authorPelayo Melero, Ignacio Manuel
dc.contributor.authorCáceres, José
dc.contributor.authorPuertas, M. Luz
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-05-10T05:56:12Z
dc.date.available2017-05-10T05:56:12Z
dc.date.issued2017-02-27
dc.identifier.citationHernando, M., Mora, M., Pelayo, I. M., Cáceres, José, Puertas, M. L. On perfect and quasiperfect dominations in graphs. "Filomat", 27 Febrer 2017, vol. 31, núm. 2, p. 413-423.
dc.identifier.issn0354-5180
dc.identifier.urihttp://hdl.handle.net/2117/104244
dc.description.abstractA subset S ¿ V in a graph G = ( V , E ) is a k -quasiperfect dominating set (for k = 1) if every vertex not in S is adjacent to at least one and at most k vertices in S . The cardinality of a minimum k -quasiperfect dominating set in G is denoted by ¿ 1 k ( G ). Those sets were first introduced by Chellali et al. (2013) as a generalization of the perfect domination concept and allow us to construct a decreasing chain of quasiperfect dominating numbers n = ¿ 11 ( G ) = ¿ 12 ( G ) = ... = ¿ 1 ¿ ( G ) = ¿ ( G ) in order to indicate how far is G from being perfectly dominated. In this paper we study properties, existence and realization of graphs for which the chain is short, that is, ¿ 12 ( G ) = ¿ ( G ). Among them, one can find cographs, claw-free graphs and graphs with extremal values of ¿ ( G ).
dc.format.extent11 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshGraph theory
dc.subject.otherDomination
dc.subject.otherperfect domination
dc.subject.otherquasiperfect domination
dc.subject.otherclaw-free graphs
dc.subject.othercograph
dc.titleOn perfect and quasiperfect dominations in graphs
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.subject.lemacGeometria discreta
dc.contributor.groupUniversitat Politècnica de Catalunya. DCCG - Grup de recerca en geometria computacional, combinatoria i discreta
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.2298 / FIL1702413C
dc.relation.publisherversionhttp://www.pmf.ni.ac.rs/pmf/publikacije/filomat/2017/31-2/31-2-20-2080.pdf
dc.rights.accessOpen Access
drac.iddocument19769258
dc.description.versionPostprint (published version)
upcommons.citation.authorHernando, M.; Mora, M.; Pelayo, I. M.; Cáceres, José; Puertas, M. Luz
upcommons.citation.publishedtrue
upcommons.citation.publicationNameFilomat
upcommons.citation.volume31
upcommons.citation.number2
upcommons.citation.startingPage413
upcommons.citation.endingPage423


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain